# SDR 2004FA0000309

- Difficulty date: April 1, 2004
- Submitted: April 21, 2004
- Operation: General aviation
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 557501
- Part serial: N82282
- Condition: Worn
- Location: Engine
- Part time: 7,381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T-1 DISC RUB ON INNER TURBINE NOZZLE CASE SEAL.  SEAL COMPLETELY RUBBED OFF.
